Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 43, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 18, 2012, 4:45 AM EDT. It took effect at Apr 18, 2012, 10:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2012, 4:45 AM EDT (08:45 UTC)
- In effect from
- Apr 18, 2012, 10:00 AM EDT
- Expired
- Apr 18, 2012, 10:19 PM EDT
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
123 WHUS73 KAPX 180845 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 445 AM EDT WED APR 18 2012 LHZ346-347-LMZ323-341-342-344>346-LSZ321-322-181645- /O.NEW.KAPX.SC.Y.0043.120418T1400Z-120419T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 445 AM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-181645- /O.NEW.KAPX.SC.Y.0043.120418T1400Z-120419T0500Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 445 AM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
587 WHUS73 KAPX 181452 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1052 AM EDT WED APR 18 2012 LHZ346-347-LMZ323-341-342-344>346-LSZ321-322-182300- /O.CON.KAPX.SC.Y.0043.000000T0000Z-120419T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1052 AM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-182300- /O.CON.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1052 AM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
628 WHUS73 KAPX 182003 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EDT WED APR 18 2012 LHZ346-347-LMZ323-341-342-344>346-LSZ321-322-190415- /O.EXT.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 403 PM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-190415- /O.CON.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 403 PM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
649 WHUS73 KAPX 190219 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1019 PM EDT WED APR 18 2012 LHZ346>349-LMZ323-341-342-344>346-LSZ321-322-190330- /O.CAN.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1019 PM EDT WED APR 18 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 1:59 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 18, 1:59 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 159 AM EDT WED APR 18 2012 .SYNOPSIS... ISSUED AT 401 PM EDT TUE APR 17 2012 HIGH PRESSURE WHICH BUILT INTO THE GREAT LAKES EARLIER...BEHIND AN EXITING STORM SYSTEM...WILL BECOME CENTERED OVER THE STATE TONIGHT. THIS PATTERN WILL KEEP NORTHERN MICHIGAN DRY THROUGH WEDNESDAY AFTERNOON. HOWEVER...A SYSTEM DEVELOPING OVER THE PLAINS...WILL PUSH INTO THE WESTERN LAKES WEDNESDAY EVENING...BEFORE LIFTING NORTHEAST INTO QUEBEC THURSDAY MORNING. THIS SYSTEM WILL GENERATE A ROUND OF RAIN SHOWERS ACROSS THE STATE WEDNESDAY NIGHT. ANOTHER SYSTEM ORGANIZING OVER THE SOUTHERN PLAINS...WILL MOVE NORTHWARD INTO THE OHIO VALLEY AND SOUTHERN MICHIGAN THURSDAY NIGHT. THIS FEATURE WILL GENERATE ANOTHER ROUND OF RAIN SHOWERS ACROSS NORTHERN MICHIGAN INTO FRIDAY. && .UPDATE... ISSUED AT 142 AM EDT WED APR 18 2012 NOT MUCH TO UPDATE...EXCEPT TEMPERATURES ARE FALLING OFF MORE RAPIDLY THAN FORECAST. THE LOW LYING PROTECTED AREAS...ESPECIALLY ACROSS NE LOWER...WILL REACH THE UPPER TEENS BY DAYBREAK. THIS DESPITE A RETURN SOUTHERLY FLOW ALREADY DEVELOPED BEHIND DEPARTING SFC HIGH PRESSURE. SKIES ARE CLEAR WITH SOME INCREASE IN HIGH CLOUD BY DAYBREAK AS WELL. UPDATE ISSUED AT 957 PM EDT TUE APR 17 2012 SHORTWAVE TROF AND ASSOCIATED SURFACE LOW MOVING THRU THE UPPER MIDWEST WITH MID/HIGH LEVEL CLOUDS STREAMING TOWARD THE WESTERN GREAT LAKES. TEMPS FALLING QUICKLY THIS EVENING UNDER CLEAR SKIES AND LIGHT WINDS. MADE A FEW SMALL ADJUSTMENTS TO TIMING OF CLOUDS AND LOW TEMPS OVERNIGHT...BUT OVERALL JUST COSMETIC CHANGES. LOWS IN THE LOWER/MIDDLE 20S STILL LOOK GOOD...WITH INCREASING CLOUDS LATE. ALSO EXPECT GRADIENT TO TIGHTEN LATE AND WINDS TO BEGIN TO INCREASE. UPDATE ISSUED AT 705 PM EDT TUE APR 17 2012 PERSISTENT AREA OF CLOUDS OVER NORTHWEST LOWER MICHIGAN HAVE DISSIPATED...AND HAVE MADE THIS ADJUSTMENT TO THE GOING FORECAST. OTHERWISE...FORECAST ON TRACK AND NO ADDITIONAL CHANGES MADE FOR THIS UPDATE. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 401 PM EDT TUE APR 17 2012 HIGH PRESSURE BUILDING ACROSS MICHIGAN AT MID AFTERNOON...WHILE A CLOUD AND PRECIPITATION-FREE SHORT WAVE SPINS ITS WAY ACROSS CENTRAL/SOUTHERN LOWER. SHORT WAVE TROUGH MOVING EAST ACROSS THE NORTHERN/CENTRAL ROCKIES WILL BE CROSSING THE PLAINS TONIGHT...AND THE UPPER GREAT LAKES WEDNESDAY. ASSOCIATED AREA OF LOW PRESSURE EXPECTED TO MOVE INTO LAKE SUPERIOR WEDNESDAY AFTERNOON WITH A TRAILING COLD FRONT THAT WILL LIKELY REMAIN WEST OF THE FORECAST AREA UNTIL WEDNESDAY EVENING. TRACKING LAST BATCH OF CLOUD COVER OVER NORTHWEST THIRD OF THE FORECAST AREA...STILL SOME SOLID LOOKING OVERCAST OVER NORTHERN LAKE MICHIGAN WITH THE CONCERN BEING THAT WHATEVER DOESN'T MIX OUT MAY DRIFT BACK INTO EASTERN UPPER AND THE TIP OF THE MITT THIS EVENING AS LOW LEVEL WINDS BECOME MORE SOUTHWESTERLY. WILL PROBABLY BE TWEAKING THIS UNTIL THE LAST MINUTE...BUT OTHERWISE WITH SURFACE HIGH IN CONTROL WILL BE A QUIET NIGHT. PRECIPITATION COVERAGE EXPECTED TO INCREASE ACROSS THE NORTHERN PLAINS/UPPER MIDWEST TONIGHT WITHIN WARM AIR/MOISTURE ADVECTION PATTERN...AND DECENT UPPER SUPPORT FROM SHORT WAVE ENERGY AND RIGHT REAR QUAD JET DYNAMICS. AS THIS FORCING AND MOISTURE SPREAD EAST INTO WISCONSIN/MICHIGAN ON WEDNESDAY...RAIN SHOWERS SHOULD ALSO ADVANCE INTO THE FORECAST AREA FROM WEST TO EAST. CURRENT EXPECTATION IS FOR HIGHEST RAINFALL TOTALS TO OCCUR ACROSS EASTERN UPPER AND THE TIP OF THE MITT WHERE STRONGEST UPWARD FORCING IS EXPECTED TO CROSS. EXPECT NORTHEAST LOWER TO REMAIN DRY UNTIL AFTERNOON...AND MAY NOT SEE MUCH PRECIPITATION EAST OF AN APN-HTL LINE UNTIL CLOSER TO EVENING. CAN'T RULE OUT A THUNDERSTORM ESPECIALLY ACROSS NORTHERN LOWER ALONG THETA-E MAXIMUM...SHOULD BE MAINLY ELEVATED/HIGH BASED AS BOUNDARY LAYER WILL BE RELATIVELY DRY THROUGH THE AFTERNOON. INCREASING GRADIENT WILL ALLOW WINDS TO PICK UP FROM THE SOUTH/SOUTHEAST WEDNESDAY MORNING...WITH GUSTS OVER 30 MPH ANTICIPATED. SHOULD BE A MILD DAY AS WARMER AIR IS FORCED NORTHWARD...MAY BE TEMPERED BY CLOUDS/PRECIPITATION THOUGH MOST AREAS SHOULD CLIMB WELL INTO THE 50S WITH SOME LOWER 60S POSSIBLE ACROSS NORTHERN LOWER. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 401 PM EDT TUE APR 17 2012 WEDNESDAY NIGHT...HAVE CHANCE POPS IN THE EVENING AS THE SYSTEM QUICKLY DEPARTS. BY 06Z, ALL OF THE RAIN SHOULD BE OUT OF THE REGION, ALTHOUGH THE NAM IS ABOUT 3 HOURS BEHIND THE GFS AND ECMWF. SO WILL HAVE THE SKY CLEARING OUT GRADUALLY OVERNIGHT AS THE MOISTURE IN THE 700-500 MB LAYER DECREASES QUICKLY. THE MOISTURE AT THE 850 MB LEVEL IS A LITTLE SLOWER, BUT IT TOO THINS OUT OVER N LOWER AS THE HIGH BUILDS INTO THE FORECAST AREA. THURSDAY/THURSDAY NIGHT...THINGS DRY OUT INTO THE MORNING BEFORE THE CLOUDS RETURN IN THE AFTERNOON. THE ECMWF HAS BEEN CONSISTENT FOR THURSDAY/THURSDAY NIGHT/FRIDAY TIME FRAME WITH THE PATH OF THE STORM MOVING INTO LOWER MICHIGAN WITH MAINLY RAIN. THIS CONTINUES TO BE THE CASE, WITH THE GFS STILL CONTINUING TO DRIFT ITS PATH FURTHER NORTH TO THE ECMWF. WENT WITH CHANCE POPS IN THE LATE AFTERNOON IN THE SW COUNTIES OF THE FORECAST AREA, THEN SPREADING OVER N LOWER FOR LIKELY TO CATEGORICAL POPS, CHANCE POPS IN E UPPER. THE PRECIPITATION TYPE OVERNIGHT WILL BE A MIX IN E UPPER, AND RAIN SOUTH. ECMWF SOUNDINGS HOLD TO THIS AS WELL DURING THE DAY AND OVERNIGHT. FRIDAY...BASED ON THE ECMWF, WITH THE TRACK GOING UP THROUGH S LOWER, WILL HAVE LIKELY POPS IN E UPPER AND N LOWER WITH A MIX OF RAIN AND SNOW, FOR THE MORNING. IT LOOKS LIKE THAT BY THE AFTERNOON, THE GFS AND NAM HAVE ALL THE RAIN DONE AS THE SYSTEM CONTINUES TO MOVE ENE. THE ECMWF IS A BIT SLOWER ON THIS. SO WILL CONTINUE THE CHANCE FOR RAIN DURING THE AFTERNOON AS THE SYSTEM LEAVES, IN NE LOWER. OVERNIGHT, HIGH PRESSURE BUILDS INTO THE REGION AND DRIES THINGS OUT. EXTENDED (SATURDAY THROUGH TUESDAY)...SATURDAY AND SUNDAY, HIGH PRESSURE BUILDS INTO THE REGION AND BRINGS A COUPLE OF MOSTLY SUNNY DAYS. MONDAY, A SYSTEM MOVES UP THE EAST COAST. YESTERDAY'S RUN OF THE ECMWF RETROGRADED THE STORM BACK INTO THE GREAT LAKES. TODAY, IT IS IN THE GFS CAMP WITH IT GOING OFF THE EAST COAST. SO IT LOOKS LIKE MONDAY WILL REMAIN DRY AS WELL. TUESDAY, THE HIGH CONTINUES UP THE EAST COAST, SO THE SFC HIGH REMAINS PARKED OVER THE WESTERN GREAT LAKES. DRY WEATHER FOR US. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 142 AM EDT WED APR 18 2012 CLEAR SKIES WITH JUST SOME INCREASED HIGH CLOUDS BY DAYBREAK. WAITING ON UPSTREAM LOW PRESSURE AT THE DAKOTAS/MN BORDER TO RUN THROUGH LAKE SUPERIOR AND ONTARIO LATER TODAY AND TONIGHT. THE ARRIVAL TIME OF A WEAK WARM FRONT AND QUICKLY FOLLOWING COLD FRONT IS LATER. CHANCES FOR LIGHT RAIN SHOWERS ARRIVE MAINLY THIS AFTERNOON AND EARLY EVENING. TAFS EXPECTED TO BE PRIMARILY VFR...WITH MAYBE A PERIOD OF MVFR CIGS LATER IN THE EVENING ALONG AND BEHIND THE COLD FRONT. && .MARINE... ISSUED AT 401 PM EDT TUE APR 17 2012 HIGH PRESSURE BUILDING ACROSS THE UPPER GREAT LAKES TONIGHT WILL ALLOW WINDS TO BECOME LIGHT THIS EVENING...BUT WILL INCREASE WEDNESDAY MORNING AS LOW PRESSURE COMES OUT OF THE UPPER MIDWEST AND TOWARD LAKE SUPERIOR. SMALL CRAFT ADVISORY CONDITIONS SHOULD DEVELOP WEDNESDAY MORNING IN ALL NEARSHORE ZONES...WITH SOUTHERLY WINDS SHIFTING TO THE NORTHWEST WEDNESDAY NIGHT/THURSDAY MORNING WITH A COLD FRONT PASSAGE. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...SD SYNOPSIS...SR SHORT TERM...JB LONG TERM...JL AVIATION...JK MARINE...JB
Hazardous weather outlook, Apr 18, 4:11 AM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 411 AM EDT WED APR 18 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 191115- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 411 AM EDT WED APR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOW PRESSURE IS EXPECTED TO PASS BY JUST TO OUR SOUTH THURSDAY NIGHT INTO FRIDAY. CHANCES FOR ACCUMULATING SNOWFALL ARE LOWERING...BUT THERE IS STILL A SLIGHT POSSIBILITY OF A COUPLE OF INCHES OF WET SNOW ACROSS FAR NORTHERN MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SMD
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.